MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-10-36F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.The following devices were also listed in this report: v40 cocr lfit head 36mm/0; cat# 6260-9-136; lot# j740hd.Exeter 2.5 i m plug 12mm; cat# 09390112; lot# l8213.6.5 cancellous bone screw 25mm; cat# 2030-6525-1; lot# 1d8le7.6.5 cancellous bone screw 25mm; cat# 2030-6525-1; lot# a648p1.Exeter v40 stem 44mm no 1; cat# 0580-1-441; lot# g7327129.Trident hemispherical cluster hole shell; cat# 502-11-56f; lot# 64009502.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the reported device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient has infection in right hip.Total hip replacement was (b)(6) 2018.Trident liner and femoral head replaced and hip washed out.Swabs and specimens sent.Patient had recent melanoma removed from back that had excess bleeding.
 
Additional Manufacturer Narrative
Lot code corrected.An event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as product was not returned -medical records received and evaluation: no medical records were received for review with a clinical consultant -device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot or sterile lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
TRIDENT 10° X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8347689
Report Number0002249697-2019-01074
Device Sequence Number1923307
Product Code LPH
UDI-Device Identifier07613327039924
UDI-Public07613327039924
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number623-10-36F
Device Lot Number3J152W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight101